# SDR UPS00832110

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 64,540 hours, 24,344 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 1 RT WING LE. UPPER RIB IS CRACKED AT XOLDI 6.225.   REPAIRED I.A.W. SRM. 57-2-0 FIG. 2
